CureZone   Log On   Join
Re: Merina Side Effects
 
meat27 Views: 4,408
Published: 13 years ago
 
This is a reply to # 1,091,559

Re: Merina Side Effects


Yes, more than likely its from the IUD. I started having pain in my hands and arms, legs and then my chest. I was extremely tired and just felt yucky, I am 6 1/2 weeks post removal and I am feeling better day by day. I still have join pain some days and tingly arms and hands. Most doctors will deny the mirena is the cause of these problems but for some reason, a small amount of us have these side effects and more. There are some wonderful woman on this site that have been very helpful in helping me through this scary time. If you are experiences these side effects I would definitely get it out. Good luck to you
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

4.750 sec, (1)